RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2010, Volume 12, Number 3, Pages 47–55 (Mi vmj183)  

Some topics of the theory of linear topological spaces (completeness, non-trivial expansions of zero and their generators)

Yu. F. Korobeinikab

a Southern Federal University, Russia, Rostov-on-Don
b South Mathematical Institute of VSC RAS

Abstract: The connection between the existence of non-trivial expansions of zero with respect to some system of elements in a separated linear topological space and the completeness of such systems is investigated. The notion of a generator of non-trivial expansions of zero with respect to the system $X$ is introduced and some sufficient conditions under which the element $x$ generates non-trivial expansions of zero with respect to certain systems of elements are found.

Key words: complete system of elements in topological vector space, nontrivial expansions of zero.

Full text: PDF file (172 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 18.06.2010

Citation: Yu. F. Korobeinik, “Some topics of the theory of linear topological spaces (completeness, non-trivial expansions of zero and their generators)”, Vladikavkaz. Mat. Zh., 12:3 (2010), 47–55

Citation in format AMSBIB
\Bibitem{Kor10}
\by Yu.~F.~Korobeinik
\paper Some topics of the theory of linear topological spaces (completeness, non-trivial expansions of zero and their generators)
\jour Vladikavkaz. Mat. Zh.
\yr 2010
\vol 12
\issue 3
\pages 47--55
\mathnet{http://mi.mathnet.ru/vmj183}
\elib{http://elibrary.ru/item.asp?id=15181020}


Linking options:
  • http://mi.mathnet.ru/eng/vmj183
  • http://mi.mathnet.ru/eng/vmj/v12/i3/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:249
    Full text:93
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020